# SDR GTIA012139

- Difficulty date: November 15, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOORBOARD STATION 940 TO 965, CRACKS ON PANEL EDGES SURFACE CORROSION AND BARE METAL AREAS ON SKIN, LOWER SIDE INSULATION TORN.  REPAIRED CRACKS ON FLOOR PANEL PER DC9 SRM 53-05.  (M)
